# SDR 96UAL900961

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT CONTROL CIRCUIT BREAKER POPPING AND UNABLE TO RESET.  *S/D*  REPLACED DISCHARGED BATTERY PACK AT AFT RT SERVICE DOOR.
